# SDR RAIA2009100600003

- Difficulty date: September 30, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145187
- Aircraft time: 22,998 hours, 21,665 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A STRONG FUEL SMELL FROM THE APU BLEED AFTER TAKEOFF THAT WENT AWAY AFTER SWITCHING TO THE ENGINE BLEED SYSTEM.  MAINTENANCE INSPECTED THE AIRCRAFT AND DEFERRED THE APU IAW EMB145 MEL PROCEDURES.
